# SDR UIEA2020032300536

- Difficulty date: March 22, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 90,819 hours, 23,311 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN ALT AUTO 1 STATUS MESSAGE.( PERFORMED CABIN PRESSURE CONTROLLER BITE. A/C MOTOR FAULT. PUSH VERIFY NO FAULTS, SYSTEM OK IAW AMM 21-31-00-705-001 (CPC BITE). )
